# SDR AWXA200200792

- Difficulty date: August 13, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C320747
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK CORROSION WAS FOUND ON THE UPPER SURFACE OF THE OUTBOARD FORWARD RT AFT LAV FLOOR SUPPORT BS 991, RBL 32, WL 208.  MAINTENANCE CLEANED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS; REMOVED FLOOR SUPPORT BS 991, RBL 32.  FABRICATED A NEW FLOOR SUPPORT AND INSTALLED REPAIR IAW B737-300 SRM 51-40-05, FIG 2-3, PG 4-5, AND SRM 51-40-02, PG 10-11.
